Proceedings of the Japan Academy, Series A, Mathematical Sciences

Factorization of entire solutions of some difference equations

Niro Yanagihara

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 60, Number 6 (1984), 185-188.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515059

Digital Object Identifier
doi:10.3792/pjaa.60.185

Mathematical Reviews number (MathSciNet)
MR758038

Zentralblatt MATH identifier
0556.30018

Subjects
Primary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX]
Secondary: 39A10: Difference equations, additive

Citation

Yanagihara, Niro. Factorization of entire solutions of some difference equations. Proc. Japan Acad. Ser. A Math. Sci. 60 (1984), no. 6, 185--188. doi:10.3792/pjaa.60.185. https://projecteuclid.org/euclid.pja/1195515059


Export citation

References

  • [1] J. Clunie: The composition of entire and meromorphic functions. Mathematical Essays dedicated to A. J. Macintyre. Ohio University Press, pp. 75-92 (1970).
  • [2] A. A. Goldberg and I. B. Ostrowskii: Value Distributions of Meromorphic Functions. Moskow (1970) (in Russian).
  • [3] R. Goldstein: On certain composition of functions of a complex variable. Aequationes Mathematicae, 4, 103-126 (1970).
  • [4] F. Gross and C.-C. Yang: The fix-points and factorization of meromorphic functions. Trans. Amer. Math. Soc, 168, 211-219 (1972).
  • [5] T. Kimura: On the iteration of analytic functions. Funkcial. Ekvac, 14, 197-238 (1971).
  • [6] S. Shimomura: Entire solutions of a polynomial difference equation. Jour. Fac. Sci., Univ. Tokyo, Sec. IA Math., 28, 253-266 (1981).
  • [7] N. Yanagihara: Meromorphic solutions of some difference equations. Funkcial. Ekvac, 55, 309-326 (1980).
  • [8] N. Yanagihara: Meromorphic solutions of some difference equations and conformal mapping of infinite strips, ibid.,26, 17-35 (1983).
  • [9] N. Yanagihara: Meromorphic solutions of some functional equations. Bull. Sc. Math., 107, 289-300 (1983).